×

zbMATH — the first resource for mathematics

Holomorphic curves in exploded manifolds: compactness. (English) Zbl 1322.32013
Summary: This paper establishes compactness results for the moduli stack of holomorphic curves in suitable exploded manifolds. This together with [B. Parker, “Gromov Witten invariants of exploded manifolds”, Preprint, arXiv:1102.0158] and [B. Parker, “Holomorphic curves in exploded torus fibrations: regularity”, Preprint, arXiv:0902.0087] allows the definition of Gromov-Witten invariants of these exploded manifolds.

MSC:
32G15 Moduli of Riemann surfaces, Teichmüller theory (complex-analytic aspects in several variables)
30F60 Teichmüller theory for Riemann surfaces
14H15 Families, moduli of curves (analytic)
32Q60 Almost complex manifolds
53D45 Gromov-Witten invariants, quantum cohomology, Frobenius manifolds
PDF BibTeX Cite
Full Text: DOI arXiv
References:
[1] Abramovich, D.; Chen, Q., Stable logarithmic maps to Deligne-faltings pairs II, (2011)
[2] Bourgeois, F.; Eliashberg, Y.; Hofer, H.; Wysocki, K.; Zehnder, E., Compactness results in symplectic field theory, Geom. Topol., 7, 799-888, (2003), (electronic) · Zbl 1131.53312
[3] Chen, Q., Stable logarithmic maps to Deligne-faltings pairs I, (2010)
[4] Gromov, M., Pseudoholomorphic curves in symplectic manifolds, Invent. Math., 82, 2, 307-347, (1985) · Zbl 0592.53025
[5] Gross, M.; Siebert, B., Logarithmic Gromov-Witten invariants, J. Amer. Math. Soc., 26, 451-510, (2013) · Zbl 1281.14044
[6] Hummel, C., Gromov’s compactness theorem for pseudo-holomorphic curves, Progr. Math., vol. 151, (1997), Birkhäuser Verlag Basel · Zbl 0870.53002
[7] Ionel, E.-N., GW invariants relative normal crossing divisors, (2011)
[8] Ionel, E.-N.; Parker, T. H., The symplectic sum formula for Gromov-Witten invariants, Ann. of Math. (2), 159, 3, 935-1025, (2004) · Zbl 1075.53092
[9] Li, A.-M.; Ruan, Y., Symplectic surgery and Gromov-Witten invariants of Calabi-Yau 3-folds, Invent. Math., 145, 151-218, (2001) · Zbl 1062.53073
[10] Li, J., A degeneration formula of GW-invariants, J. Differential Geom., 60, 2, 199-293, (2002) · Zbl 1063.14069
[11] McDuff, D.; Salamon, D., J-holomorphic curves and symplectic topology, Amer. Math. Soc. Colloq. Publ., vol. 52, (2004), American Mathematical Society · Zbl 1064.53051
[12] Parker, B., De Rham theory of exploded manifolds, (2011)
[13] Parker, B., Gromov-Witten invariants of exploded manifolds, (2011)
[14] Parker, B., Holomorphic curves in exploded manifolds: regularity, (2011)
[15] Parker, B., Exploded manifolds, Adv. Math., 229, 3256-3319, (2012) · Zbl 1276.53092
[16] Parker, B., Log geometry and exploded manifolds, Abh. Math. Semin. Univ. Hambg., 82, 43-81, (2012) · Zbl 1312.14130
[17] Parker, B., Holomorphic curves in exploded manifolds: kuranish structure, (2013)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.